# SDR SIMA20130410004

- Difficulty date: April 10, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 32,771 hours, 30,411 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: C14130AA
- Part serial: 498
- Condition: Failed
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

FOR FLIGHT 4100 THE CREW REPORTED THAT DURING TAKEOFF ROLL ABOVE 80 KTS ELECTRICAL SMOKE SMELL WAS SENSED, TAKEOFF WAS ABORTED, THE FLIGHT ATTENDENT REPORTED THAT SHE ALSO SMELLED THE ELECTRICAL SMOKE ODORS.  ALL THE PASSENGERS (INCLUDING TWO PILOTS SITTING IN THE MID AIRCRAFT) DID NOT SMELL THE ODOR.  ONE PASSENGER SITTING NEAR THE FLIGHT ATTENDANT THOUGHT SHE SMELLED THE ODOR.  WHEN CFR INITIALLY BOARDED THE AIRCRAFT THEY REPORTED A STRONG ELECTRICAL SMOKE TYPE ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AIRCRAFT AND UNABLE TO REPRODUCE OR LOCATE ANY ELECTRICAL ODOR.  AFTER RETURNING TO GATE CB # 33 "STBY ALT" WAS OUT.  REMOVED AND REPLACED THE STANDBY ALTIMETER IAW EMB 145 AMM 34-12-01.  LEAK TEST GOOD IAW 34-13-00-790-804-A.  OPC GOOD IAW 34-12-00-700-801-A, AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
